Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/74678
DC FieldValueLanguage
dc.contributorDepartment of Applied Mathematics-
dc.creatorLiu, C-
dc.creatorYu, L-
dc.creatorZhang, Q-
dc.creatorLi, Y-
dc.date.accessioned2018-03-29T07:17:26Z-
dc.date.available2018-03-29T07:17:26Z-
dc.identifier.issn0096-3003-
dc.identifier.urihttp://hdl.handle.net/10397/74678-
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.subjectBioeconomic plankton systemen_US
dc.subjectSingularity induced bifurcationen_US
dc.subjectStochastic Hopf bifurcationen_US
dc.subjectStochastic stabilityen_US
dc.titleDynamic analysis of a hybrid bioeconomic plankton system with double time delays and stochastic fluctuationsen_US
dc.typeJournal/Magazine Articleen_US
dc.identifier.spage115-
dc.identifier.epage137-
dc.identifier.volume316-
dc.identifier.doi10.1016/j.amc.2017.08.019-
dcterms.abstractIn this paper, we establish a double delayed hybrid bioeconomic plankton system with stochastic fluctuations and commercial harvesting on zooplankton, where maturation delay for toxin producing phytoplankton and gestation delay for zooplankton are considered. Stochastic fluctuations are incorporated into the proposed system in form of Gaussian white noises to depict stochastic environmental factors in plankton system. For deterministic system without double time delays, existence of singularity induced bifurcation is studied due to variation of economic interest of commercial harvesting, and state feedback controllers are designed to eliminate singularity induced bifurcation. For deterministic system with double time delays, positivity and uniform persistence of solutions are studied, and some sufficient conditions associated with asymptotic stability of interior equilibrium are investigated. For stochastic system without double time delays, stochastic stability and existence of stochastic Hopf bifurcation are discussed based on singular boundary theory of diffusion process and invariant measure theory. For stochastic system with double time delays, existence and uniqueness of global positive solution are investigated, and asymptotic behaviors of the interior equilibrium are studied by constructing appropriate Lyapunov functions. Numerical simulations are carried out to validate theoretical analysis.-
dcterms.bibliographicCitationApplied mathematics and computation, 2018, v. 316, p. 115-137-
dcterms.isPartOfApplied mathematics and computation-
dcterms.issued2018-
dc.identifier.scopus2-s2.0-85028990191-
dc.identifier.eissn1873-5649-
dc.description.validate201802 bcrc-
Appears in Collections:Journal/Magazine Article
Access
View full-text via PolyU eLinks SFX Query
Show simple item record

SCOPUSTM   
Citations

10
Last Week
0
Last month
Citations as of Sep 4, 2020

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
Citations as of Oct 24, 2020

Page view(s)

170
Last Week
0
Last month
Citations as of Oct 28, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.